Erratum: Nilpotency, radicals and monoidal structures. (Erratum: nilpotence, radicaux et structures monoïdales.) (English) Zbl 1167.18302

This erratum of [Rend. Semin. Mat. Univ. Padova 108, 107–290 (2002; Zbl 1165.18300)] is concerned with some small corrections and two serious ones. Firstly, the statement of Corollary 16.1.b.(ii) is wrong (though it is not used in the rest of the paper). Second, there are errors in the proof of Proposition 8.1.1.b (and hence, also in the proof of Theorem 8.2.2.a). While it is still unclear whether these staements hold, the authors prove a very close variation of Theorem 8.2.2.


18D10 Monoidal, symmetric monoidal and braided categories (MSC2010)
14F42 Motivic cohomology; motivic homotopy theory
14L15 Group schemes


Zbl 1165.18300
Full Text: EuDML Link


[1] Y. ANDRÉ - B. KAHN (avec un appendice de P. O’Sullivan), Nilpotence, radicaux et structures monoõÈdales, Rend. Sem. Mat. Univ. Padova 108 (2002), pp. 107-291. Zbl1165.18300 MR1956434 · Zbl 1165.18300
[2] U. JANNSEN, Motives, numerical equivalence and semi-simplicity, Invent. Math. 107 (1992), pp. 447-452. Zbl0762.14003 MR1150598 · Zbl 0762.14003 · doi:10.1007/BF01231898
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.